# SDR DL72W960320

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Fs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT SIDEWALL WEB OF THE NOSE WHEEL WELL HAD A 1.25 INCH CRACK AT STA 294.5, APPROXIMATELY AT WL 170.  THE DAMAGED PORTION WAS TRIMMED OUT AND A REPAIR DOUBLER AND STRAPS WAS INSTALLED IN ACCORDANCE WITH B727-53-145.
